# SDR DALA14029019223

- Difficulty date: May 5, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 37,558 hours, 25,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR FUSELAGE SKIN DOUBLER HAS A ONE INCH LONG CRACK, BS 1520.  REPAIRED IAW SRM 53-10-03, FIG 20.
